Article (Scientific journals)
Contrary to time conditionals in Talmudic logic
Abraham, Michael; Gabbay, Dov M.; Schild, Uri J.
2012In Artificial Intelligence and Law, 20 (2), p. 145--179
Peer reviewed
 

Files


Full Text
file.pdf
Publisher postprint (4.35 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Computer science
Author, co-author :
Abraham, Michael
Gabbay, Dov M. ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Computer Science and Communications Research Unit (CSC)
Schild, Uri J.
External co-authors :
yes
Language :
English
Title :
Contrary to time conditionals in Talmudic logic
Publication date :
2012
Journal title :
Artificial Intelligence and Law
Volume :
20
Issue :
2
Pages :
145--179
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 22 March 2016

Statistics


Number of views
68 (2 by Unilu)
Number of downloads
201 (0 by Unilu)

Scopus citations®
 
4
Scopus citations®
without self-citations
2
OpenCitations
 
4

Bibliography


Similar publications



Contact ORBilu